| Model Number |
UH400U |
| Medical Device Problem Code |
Energy Spectrum Incorrect (1210)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and will be forwarded to the manufacturing site in germany for evaluation.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported, that during two turp cases the surgeon was unable to stop arterial bleeding, and the fulguration was extremely poor.The surgery time of both cases was prolonged.Both patients went home the same day.This report represents the second of the two cases.
Additional Manufacturer Narrative
Per manufacturer evaluation findings: based on our initial investigation: by reviewing the similar complaint there is no indication for an increase/ trend of the reported issue.Customer complaint detected: no.No relevant (error) entries in the log file of the autocon.Defects found: chassis slightly dented in the area of the foot switch sockets.Conclusion and root cause determination: no error could be detected.The most probable cause is a defect in the periphery used.